Top answers from doctors based on your search:
Disclaimer

cholestatic jaundice caused by medication

A 33-year-old male asked:
Dr. Nikunj Shah
49 years experience Hepatology
Cholestatic Jaundice: cholestasis meansbile from liver is not able to come into intestine and initially you get itching and later on jaundice

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 34-year-old member asked:
Dr. Raja Nandyal
51 years experience Pediatrics
Several: They depend on cause and age of patient. In preterm infants, it is frequently from prolonged use of TPN and late start of feeds. Majority resolve. In ... Read More
1
1 thank
Dr. Stephanie Saxton-daniels
20 years experience Dermatology
Jaundice sign : Jaundice is a sign of internal disease. The yellow color is secondary. You should see a physician for further evaluation promptly.
1
1 thank
A 33-year-old female asked:
Dr. Brian Dooreck
23 years experience Gastroenterology
Jaundice: Sounds like the cause is not treatable unless obstruction can be relieved. See your oncologist first and possibly a GI for an ERCP evaluation.
4
4 thanks
A 28-year-old male asked:
Dr. Albert Pizzo
60 years experience Family Medicine
Liver function test: Many medications and substances can cause liver damage. Liver function tests are used to detect liver damage so that further damage can be prevented.
A female asked:
Dr. Shaym Puppala
25 years experience Internal Medicine
See your doctor: Jaundice (yellowing of skin/eyes) can be from blockage of the biliary system, not allowing elimination of certain pigments from the body(eg liver cirr ... Read More
A 38-year-old female asked:
Dr. Yvette Kratzberg
24 years experience Pediatrics
Not jaundice: Jaundice is a distinct yellow coloration of the skin or whites of the eyes. If your son is feeding well and does not have this coloration of his skin ... Read More
1
1 thank
A 52-year-old male asked:
Dr. Gurmukh Singh
49 years experience Pathology
Cancer treatment: The elevated bilirubin is a consequence of liver cancer. The medications need to be targeted at treating the cancer and not bilirubin per se.
A 21-year-old female asked:
Dr. Jeffrey Juchau
33 years experience Family Medicine
No: there is no medication. Sunlight will help with the breakdown of bilirubin which causes jaundice that is why we use light therapy for babies. Mostly ... Read More
A 21-year-old female asked:
Dr. Riley Alexander
11 years experience Pathology
Can be: There are a number of genetic diseases that can cause liver problems. However, it seems your problems were due to hepatitis A and certain medications. ... Read More
1
1 thank
A 32-year-old member asked:
Dr. Michael Bryan
32 years experience Dermatology
Yellow skin: Yellow stains in skin most likely could be due to something topically being applied or coming in contact with the skin, but can also be seen in people ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month